See Alike in...

Alike App

Browser

Patch

701d

I've been taking albuterol since I was a newborn and it's always worked as an emergency/rescue inhaler, but recently at qork I was forced to take it and it's effects seemed a lot more limited then normal. should I talk to my physician about increasing my doseage?

Top reply
    • Anonymous100

      692d

      Talk to a pulmonologist because they’re the specialist in this. Or an asthma & allergy specialist.

    • Anonymous100

      692d

      Talk to a pulmonologist because they’re the specialist in this. Or an asthma & allergy specialist.

    • Anonymous100

      692d

      If it’s not working, they might recommend breo or trelegy for as needed basis.

    • clueless

      695d

      use a spacer.

    • JessJesse

      701d

      Of corse! Or changing it altogether.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion